MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ 3ML W/NDL; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ 3ML W/NDL; PISTON SYRINGE
Catalog Number 309579
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 26 of the bd luer-lok¿ 3ml w/ndl were missing the printed product information.The following information was provided by the initial reporter: 26 syringes have been identified, so far, as missing the printed product information on the backside of the syringe sterile barrier.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 18-jan-2023.H6: investigation summary: four hundred and ninety-seven samples were provided to our quality team for investigation.Through visual inspection, twenty-six samples were observed missing their unique device identifying information, one sample had incorrect stopper position, two samples had distorted/jammed stoppers and six samples had rolled graduated scale.Potential root causes for the incorrect stopper position, distorted/jammed stoppers defects are associated with the assembly process and the rolled scale defect with the barrel printing process.Potential root cause for the missing unique device identifier content defect is associated with package printing process.As corrective actions, quality alert will be issued to manufacturing facility for missing label content defect.Furthermore, a device history record review was completed for provided lot number 2158080.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defects.H3 other text : see h10.

Brand Name
BD LUER-LOK¿ 3ML W/NDL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16090902
Report Number1213809-2022-01333
Device Sequence Number6686405
Product Code FMF
UDI-Device Identifier00382903095797
UDI-Public00382903095797
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309579
Device Lot Number2158080
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer02/06/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown